×

zbMATH — the first resource for mathematics

Representable equivalences between categories of modules and applications. (English) Zbl 0701.16007
The paper gives a systematic treatment of equivalences between two appropriate full strict subcategories of Mod-A and Mod-R where A and R are rings with identity and all modules are unitary. The authors investigate the case when such an equivalence is representable by a bimodule \({}_ AP_ R\), the tensor functor -\(\otimes_{A}P\) and the Hom functor \(Hom_ R(P\),-), generalizing several well-known results on this topic. Moreover, interesting results are obtained related to tilting and duality theory.
Reviewer: P.N.Anh

MSC:
16D90 Module categories in associative algebras
16D20 Bimodules in associative algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G. Azumaya , Some aspects of Fuller’s theorem , in: Module Theory (C. FAITH and S. WIEGEND, eds.), Lecture Notes in Math. , Vol. 700 , pp. 34 - 45 , New York - Heidelberg - Berlin , 1979 . MR 550427 | Zbl 0405.16022 · Zbl 0405.16022
[2] K.R. Fuller , Density and equivalence , J. Alg. , 29 ( 1974 ), pp. 528 - 550 . MR 374192 | Zbl 0306.16020 · Zbl 0306.16020 · doi:10.1016/0021-8693(74)90088-X
[3] E. Gregorio , A theorem of equivalences between categories of modules with some applications , Rend. Cir. Mat. Palermo , Sez. II , 33 ( 1984 ), pp. 305 - 318 . MR 779935 | Zbl 0567.16029 · Zbl 0567.16029 · doi:10.1007/BF02844494
[4] D.K. Harrison , Infinite abelian groups and homological methods , Ann. Math. , 69 ( 1959 ), pp. 366 - 391 . MR 104728 | Zbl 0100.02901 · Zbl 0100.02901 · doi:10.2307/1970188
[5] D. Happel - C.M. Ringel , Construction of tilted algebras, in: Representations of Algebras , (M. AUSLANDER and E. LLUIS, eds.), Lecture Notes in Math. , Vol. 903 , pp. 125 - 144 , New-York - Heidelberg - Berlin , 1981 . MR 654707 | Zbl 0503.16025 · Zbl 0503.16025
[6] D. Happel - C.M. Ringel , Tilted algebras , T.A.M.S. , 274 ( 1982 ), pp. 399 - 443 . MR 675063 | Zbl 0503.16024 · Zbl 0503.16024 · doi:10.2307/1999116
[7] K. Morita , Localization in categories of modules - I , Math. Z. , 114 ( 1982 ), pp. 121 - 144 . Article | MR 263858 | Zbl 0177.06001 · Zbl 0177.06001 · doi:10.1007/BF01110321 · eudml:171302
[8] C. Menini - A. Orsatti , Good dualities and strongly quasi-injective modules , Ann. Mat. Pura Appl. , 127 ( 1981 ), pp. 182 - 230 . MR 633400 | Zbl 0476.16029 · Zbl 0476.16029 · doi:10.1007/BF01811724
[9] M. Sato , On equivalences between module subcategories , J. Alg. , 59 ( 1979 ), pp. 412 - 420 . MR 543260 | Zbl 0413.16027 · Zbl 0413.16027 · doi:10.1016/0021-8693(79)90137-6
[10] B. Zimmermann - HUISGEN, Endomorphism rings of self-generators , Pac. J. Math. , 61 ( 1975 ), pp. 587 - 602 . Article | MR 404322 | Zbl 0306.16021 · Zbl 0306.16021 · doi:10.2140/pjm.1975.61.587 · minidml.mathdoc.fr
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.